# SDR AALA20021816

- Difficulty date: December 6, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EVAC SWITCH LIGHTS BURNED OUT.  REMOVED AND REPLACED L1 ENTRY DOOR EVAC LIGHT ASSEMBLY, OPS CHECKS GOOD.  (M)
